# SDR SWIA200515677

- Difficulty date: October 9, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 8,676 hours, 7,367 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D10011
- Part serial: 1833
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,458 hours, 6,347 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED MSG ON EICAS.  REMOVED AND REPLACED RT BPSU IAW MM 27-50 AND SKEW DETECTION UNIT PER CRJ MM 27-51-15.  OPERATIONAL CHECK GOOD, PN 601R59014-1; SN OFF A580.
